RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 1, Pages 49–73 (Mi de1775)  

This article is cited in 3 scientific papers (total in 3 papers)

Partial Differential Equations

Conditions for the convergence of spectral decompositions that correspond to selfadjoint extensions of elliptic operators. IV. Theorems of negative type for an arbitrary extension of a general second order selfadjoint elliptic operator

V. A. Il'in

Lomonosov Moscow State University

Full text: PDF file (2298 kB)

Bibliographic databases:
UDC: 517.946
Received: 04.10.1972

Citation: V. A. Il'in, “Conditions for the convergence of spectral decompositions that correspond to selfadjoint extensions of elliptic operators. IV. Theorems of negative type for an arbitrary extension of a general second order selfadjoint elliptic operator”, Differ. Uravn., 9:1 (1973), 49–73

Citation in format AMSBIB
\Bibitem{Ili73}
\by V.~A.~Il'in
\paper Conditions for the convergence of spectral decompositions that correspond to selfadjoint extensions of elliptic operators. IV.~Theorems of negative type for an arbitrary extension of a general second order selfadjoint elliptic operator
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 1
\pages 49--73
\mathnet{http://mi.mathnet.ru/de1775}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=324232}
\zmath{https://zbmath.org/?q=an:0252.35020}


Linking options:
  • http://mi.mathnet.ru/eng/de1775
  • http://mi.mathnet.ru/eng/de/v9/i1/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Sh. A. Alimov, V. A. Il'in, E. M. Nikishin, “Convergence problems of multiple trigonometric series and spectral decompositions. I”, Russian Math. Surveys, 31:6 (1976), 29–86  mathnet  crossref  mathscinet  zmath
    2. Sh. A. Alimov, “On spectral decompositions of functions in $H_p^\alpha$”, Math. USSR-Sb., 30:1 (1976), 1–16  mathnet  crossref  mathscinet  zmath  isi
    3. Sh. A. Alimov, V. A. Il'in, E. M. Nikishin, “Problems of convergence of multiple trigonometric series and spectral decompositions. II”, Russian Math. Surveys, 32:1 (1977), 115–139  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:66
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020